# SDR FDEA201204231527

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N5126
- Condition: Corroded
- Location: Bs 1605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME FLANGE CORRODED AT BS 1605, RBL 24.  REMOVED DAMAGE IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, PG 103, FIG 101 DETAIL V.  LOCATED, DRILLED AND INSTALLED NEW SUPPORT IAW SRM 51-40-05.
